Skip to content

A Statistical Distribution Function of Wide Applicability.

Weibull, W. (1951). A Statistical Distribution Function of Wide Applicability. Journal of Applied Mechanics, 18(3), 293-297.

Type
Journal article
Intellectual base
Primary research
Year
1951
Volume
18
Issue
3
Pages
293-297
DOI
10.1115/1.4010337
DOI registrant
ASME International
Link
https://doi.org/10.1115/1.4010337
Cited from
biology_ecology

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:1f7072b7d3a6 · see in the full table